# SDR SIMA20130707007

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 8,159 hours, 5,245 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Part serial: K0279A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED DURING DESCENT,  RECEIVED EICAS HYD 2 LOW PRESSURE AND HYD EDP 2A CAUTION MESSAGES.  COMPLIED WITH AOM VOL 1 PROCEDURES AND DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND NR 2 ENGINE HYD PUMP LEAKING.  R & R PUMP IAW AMM 29-11-01. OPS CHECKED GOOD.  NO LEAKS NOTED.  ACFT RETURNED TO SERVICE.
